# SDR SWIA2020081051715

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 42,223 hours, 30,869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN DOOR TO HAVE A 3.75 INCH? LONG CRACK TO AFT FORMER AT BS 347.27 LOCATED UNDER THE DOOR STAIRS PULLEY MOUNTING BRACKET.  REPORTED CRACK IS ALSO CAUSING THE MOUNTING BRACKET AND INNER SKIN TO BE LIFTED UP.   FLIGHT 3248.  PERFORMED A PERMANENT REPAIR TO MAIN CABIN DOOR AFT FORMER AT BS 347.27 AND REPLACED MCD ASSIST MOTOR PULLEY BRACKET IAW REO.
